Uniformity constraint on recently conceptualised linear uniaxial bianisotropic media

W. S. Weiglhofer, Akhlesh Lakhtakia

Research output: Contribution to journalArticle

31 Scopus citations

Abstract

A variety of different types of uniaxial linear bianisotropic media have been conceptualised. A uniformity constraint on their constitutive parameters is given and some consequences for the modelling of uniaxial bianisotropic media are discussed.

Original languageEnglish (US)
Pages (from-to)1656-1657
Number of pages2
JournalElectronics Letters
Volume30
Issue number20
DOIs
StatePublished - Jan 1 1994

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this